Alert archive / Arkansas / Flash Flood Warnings in 2010
Flash Flood Warning 40, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 28, 2010, 6:06 PM CDT for Ashley County, Arkansas. It was in force for 101 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2010, 6:06 PM CDT (23:06 UTC)
- Expired
- May 28, 2010, 7:47 PM CDT
- In force
- 101 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 181 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1246 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779
WGUS54 KJAN 282306
FFWJAN
ARC003-290100-
/O.NEW.KJAN.FF.W.0040.100528T2306Z-100529T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT FRI MAY 28 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WEST CROSSETT...NORTH CROSSETT...
HAMBURG...CROSSETT...
* UNTIL 800 PM CDT
* AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR HAMBURG. THE STORMS
WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST THREE
HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SNYDER...OLD MILO...MONTROSE AND FOUNTAIN HILL
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3320 9213 3331 9197 3335 9198 3337 9196
3339 9198 3340 9197 3340 9177 3330 9147
3301 9174 3301 9186 3306 9211 3309 9213
3315 9211 3316 9213
$$
BYB1 follow-up statement
164
WGUS74 KJAN 290047
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT FRI MAY 28 2010
ARC003-290056-
/O.CAN.KJAN.FF.W.0040.000000T0000Z-100529T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-
747 PM CDT FRI MAY 28 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ASHLEY COUNTY...
HEAVY RAINS HAVE ENDED AND TEMPORARILY HIGH WATER LEVELS HAVE HAD
TIME TO RETURN TO NORMAL IN LOCAL SMALL CREEKS AND STREAMS.
LAT...LON 3320 9213 3331 9197 3335 9198 3337 9196
3339 9198 3340 9197 3340 9177 3330 9147
3301 9174 3301 9186 3306 9211 3309 9213
3315 9211 3316 9213
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 28, 4:41 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 28, 4:41 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 441 PM CDT FRI MAY 28 2010 .DISCUSSION... TONIGHT THROUGH SUNDAY... SUBSTANTIAL HEIGHT FALLS ACROSS THE ARKLAMISS THIS AFTN AND TONIGHT ARE ASSOCIATED WITH A SOUTHWARD MOVING MID LEVEL SHORTWAVE TROUGH. SFC TEMPS IN THE MID/UPPER 80S AND DEWPOINTS IN THE MID/UPPER 60S HAVE BEEN SUFFICIENT TO PRODUCE ISOLATED PULSE TO MULTICELL TYPE SEVERE STORMS GIVEN STRONG LOW-MID LEVEL LAPSE RATES WITH VERTICAL TOTALS IN THE MID/UPPER 20S AND ~15KTS OF MID LEVEL FLOW. EXPECT ACTIVITY OVER NE LA/SW MS WILL CONTINUE TO DEVELOP SOUTHWARD AND EVENTUALLY DIMINISH WITH LOSS OF HEATING. MEANWHILE...ACTIVITY OVER THE TN VALLEY REGION IS TRYING TO DEVELOP INTO NE PORTIONS OF THE FORECAST AREA AND THIS TREND SHOULD CONTINUE AS WE GO INTO THE EVNG HOURS...BUT EXPECT INTENSITY TO DIMINISH AFTER SUNSET. A FEW SHOWERS COULD CONTINUE THROUGHOUT THE NIGHT AS THE MID LEVEL TROUGH CLOSES OFF. THE UPPER LOW WILL REMAIN IN PLACE FOR SATURDAY THROUGH SUNDAY WITH MORE DIURNAL ISOLATED TO SCATTERED TSTM ACTIVITY EXPECTED. MID LEVEL LAPSE RATES LOOK EVEN STEEPER FOR SATURDAY WITH VERTICAL TOTALS POSSIBLY EXCEEDING 30 AS SFC TEMPS RISE WELL INTO THE 80S. THE INSTABILITY COMBINED WITH DCAPE ~1000 J/KG MEANS WE COULD SEE AN ACTIVE WET MICROBURST DAY SATURDAY WITH POTENTIAL HAIL UP TO AROUND QUARTER SIZE AND WIND GUSTS OF 50 TO 60 MPH. THE ENVIRONMENT FOR SUNDAY SHOULD NOT BE QUITE AS FAVORABLE AS MID LEVEL WARMING TAKES PLACE. /EC/ SUNDAY NIGHT THROUGH FRIDAY... CONCERNS WILL BE THE FLATTENING OF THE UPPER RIDGE AS A BROAD UPPER TROUGH DEVELOPS OVER THE REGION BY THURSDAY INTO FRIDAY...AND ASSOCIATED POPS AND TEMPS THROUGH THE PERIOD. GLOBAL MODELS AS WELL AS CANADIAN GEM AND ENSEMBLES FORECAST THAT THE UPPER RIDGE WILL CONTINUE TO ADJUST AND BECOME GRADUALLY FLATTER THROUGH THE PERIOD. THE CLOSED UPPER LOW OVER OUR SOUTHEAST WILL WILL OPEN UP BY SUNDAY NIGHT INTO MONDAY. THE EURO AND CANADIAN OPENS THE LOW BY MONDAY AFTERNOON. THE UPPER TROUGH WILL LIFT NORTHEAST OF THE REGION BY MONDAY NIGHT WHICH WAS SHADOWED BY THE EURO AND CANADIAN AS WELL. MOST OF THE GFS AND EURO ENSEMBLES HAVE THE CLOSED UPPER LOW AND PUSH IT AWAY FROM THE REGION BY MONDAY EVENING. AS WE GO INTO THE EARLY TO MIDDLE PORTION OF NEXT WEEK WE WILL GO BACK TO DIURNAL CONVECTION WITH THE FLAT UPPER RIDGE OVER THE REGION. AN UPPER TROUGH WILL DEVELOP EASTWARD THROUGH THE ROCKIES INTO THE PLAINS BY LATE WEDNESDAY INTO THURSDAY. THE EURO WAS A LITTLE FASTER AS THE GFS HAS SLOWED THE TRACK OF THIS FEATURE FROM WEDNESDAYS RUN. THIS WILL HELP TO SUPPRESS THE FLAT RIDGE BY THURSDAY EVENING AS THE UPPER TROUGH DEVELOPS OVER THE REGION BY LATE THURSDAY INTO FRIDAY. THIS WAS CONFIRMED BY THE GFS AND EURO ENSEMBLES. THIS COULD GIVE THE REGION SOME DECENT CHANCES OF RAIN FOR THURSDAY INTO FRIDAY. WE WILL GET SOME UPPER JET ENERGY COMING OUT OF SOUTH TEXAS ON WEDNESDAY WHICH WILL CROSS THE REGION FOR WEDNESDAY THROUGH FRIDAY. THIS JET ENERGY WILL BE ENHANCE WITH THE UPPER TROUGH DEVELOPING FOR THURSDAY INTO FRIDAY. THIS COULD ENHANCE OUR CHANCES OF STRONG STORMS FOR THE MIDDLE TO LATER PORTION OF THE WORK WEEK. THE GFS ENSEMBLES WERE IN AGREEMENT...WHILE THE EURO AND ITS ENSEMBLES SHOWED WEAKER JET FLOW OVER THE REGION. AS FAR AS POPS ARE CONCERNED MADE SOME MINOR ADJUSTMENTS TO MEX POPS...ESPECIALLY WITH THE CLOSED UPPER LOW FOR SUNDAY AND THE JET SEGMENT ENHANCING CHANCES OF RAIN FOR THE MIDDLE TO LATER PART OF NEXT WEEK. AS FAR AS TEMPS ARE CONCERNED MADE SLIGHT ADJUSTMENTS TO MEX...MOS AND MEN GUIDANCE. GOING GENERALLY WITH LOWS FROM MAINLY THE MIDDLE 60S TO THE LOWER 70S AS WELL AS HIGHS FROM THE UPPER 80S TO LOWER 90S. THE EXCEPTION WAS HIGHS FOR SUNDAY IN THE MID TO UPPER 80S WITH THE CLOSED UPPER LOW. /17/ .AVIATION... ISOLATED TO SCATTERED SHOWERS/TSTMS LATE THIS AFTN AND EARLY EVNG WILL DIMINISH FOR THE OVERNIGHT...THEN THEY WILL REDEVELOP WITH DAYTIME HEATING SATURDAY BEFORE FIZZLING OUT AGAIN SATURDAY EVNG. SOME MVFR CATEGORY FOG WILL BE POSSIBLE IN THE MORNING. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 86 65 87 / 29 28 17 27 MERIDIAN 65 87 64 86 / 44 38 32 44 VICKSBURG 65 88 63 89 / 21 15 11 17 HATTIESBURG 68 89 67 87 / 31 43 22 45 NATCHEZ 66 87 65 89 / 19 24 10 19 GREENVILLE 67 86 65 86 / 12 23 16 21 GREENWOOD 65 85 65 86 / 17 30 18 29 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/17
Hazardous weather outlook, May 28, 3:56 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT FRI MAY 28 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 292100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 356 PM CDT FRI MAY 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS AS WE GO INTO THE EARLY EVENING HOURS. THE PRIMARY WEATHER RISKS WILL BE 50 TO 60 MPH WIND GUSTS AND DIME TO QUARTER SIZE HAIL. STORMS WILL DIMINISH AFTER SUNSET. FOR SATURDAY...ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AGAIN IN THE AFTERNOON AND LAST UNTIL EARLY EVENING. WIND GUSTS OF 50 TO 60 MPH AND DIME TO QUARTER SIZE HAIL THE PRIMARY RISKS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS COULD BE NECESSARY LATE THIS AFTERNOON AND EVENING...AND AGAIN SATURDAY AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. EC
In the hours before
Special weather statement, May 28, 4:43 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 443 PM CDT FRI MAY 28 2010 LAZ015-016-023-025-MSZ047-282205- RICHLAND LA-TENSAS LA-FRANKLIN LA-WARREN MS-MADISON LA- 443 PM CDT FRI MAY 28 2010 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM START TO 3 MILES WEST OF SOMERSET AT 444 PM CDT...MOVING SOUTH AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME SOUTHWESTERN WARREN COUNTY...AND SOUTHWESTERN MADISON...NORTHERN FRANKLIN...NORTHERN TENSAS AND WESTERN RICHLAND PARISHES SHOULD MONITOR THESE STORMS CLOSELY. BYB
Special weather statement, May 28, 4:58 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 458 PM CDT FRI MAY 28 2010 ARZ074-282230- ASHLEY AR- 458 PM CDT FRI MAY 28 2010 ...CLUSTER OF STRONG THUNDERSTORMS NEAR HAMBURG... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF HAMBURG AT 458 PM CDT...MOVING SOUTH AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, May 28, 5:00 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 500 PM CDT FRI MAY 28 2010 MSZ064-072-073-282230- LAMAR MS-MARION MS-JEFFERSON DAVIS MS- 500 PM CDT FRI MAY 28 2010 ...STRONG THUNDERSTORMS MOVING SOUTH OVER SOUTHERN JEFFERSON DAVIS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF CARSON AT 500 PM CDT...MOVING SOUTH AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHEASTERN JEFFERSON DAVIS...NORTHEASTERN MARION AND NORTHWESTERN LAMAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, May 28, 5:03 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 503 PM CDT FRI MAY 28 2010 MSZ043-282235- MADISON MS- 503 PM CDT FRI MAY 28 2010 ...STRONG THUNDERSTORM MOVING SOUTH TOWARD CANTON... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF WAY AT 503 PM CDT... MOVING SOUTH AT 15 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, May 28, 5:48 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 548 PM CDT FRI MAY 28 2010 ARZ074-282315- ASHLEY AR- 548 PM CDT FRI MAY 28 2010 ...LOCALLY HEAVY STORMS AND DOWNPOURS CONTINUE OVER ASHLEY COUNTY... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL AND 45 MPH WINDS WAS LOCATED NEAR HAMBURG AT 547 PM CDT...MOVING SOUTHWEST AT 15 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS AND SIGNIFICANT PONDING OF WATER MAY BE ENCOUNTERED IN SOME AREAS. PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, May 28, 6:02 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 602 PM CDT FRI MAY 28 2010 LAZ023>026-MSZ060-290000- TENSAS LA-CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-ADAMS MS- 602 PM CDT FRI MAY 28 2010 ...STRONG THUNDERSTORMS PUSHING ACROSS PORTIONS OF SOUTHWEST MISSISSIPPI AND NORTHEAST LOUISIANA... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTH OF ENTERPRISE TO CRANFIELD AT 602 PM CDT...MOVING SOUTH AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN ADAMS COUNTY...AND SOUTHWESTERN FRANKLIN...CONCORDIA... CATAHOULA AND SOUTHWESTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS CLOSELY. BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:40 PM CDT | River Flood Advisory | JAN | Chicot | 14 hr |
| May 28, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 35 min |
Nearby
Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.